# SDR CA960327005

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Left Side
- Part time: 1,295 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION, A CRACK WAS NOTICED ON THE LEFT SIDE UNDER THE OIL FILLER.  IT WAS 2 INCHES LONG AND WENT TOWARDS THE SECOND CYLINDER BASE.
